# SDR 9701241155

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R, M
- Precautionary procedure: E

## Discrepancy

DURING TOP OF DESCENT FROM 33,000 FEET, NR 2 ENGINE STALLED.  FLIGHT CREW NOTICED EGT RISE AND ELECTED TO SHUTDOWN NR 2 ENGINE.  A SUCCESSFUL RELIGHT WAS ACCOMPLISHED BUT THE ENGINE WAS SHUTDOWN AGAIN DUE TO HIGH EGT.  AN UNEVENTFUL LANDING WAS PERFORMED AT DESTINATION AIRPORT.  MAINTENANCE BORESCOPE INSPECTED THE ENGINE, NO DISCREPANCIES NOTED AND REPLACED THE PRESSURE REGULATING VALVE, ENGINE V ANE CONTROL, AND BLEED CONVERTER VALVE.  PERFORMED ENGINE GROUND RUN AND ENGINE VANE TRIM.
